# SDR SWI2023F00059

- Difficulty date: May 6, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Bent
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR FRAME ASSY AT FS574 IS BENT AT MULTIPLE LOCATIONS (MARKED)     (C-CHECK RO 6/20/2023)    REMOVED AND INSTALLED NEW CHANNEL ON CARGO DOOR FRAME ASSY AT FS574 REF CRJ200 SRM 51-42-06 AND DWG NO 601R35050 REV AC. COMPLIED WITH TASK CARD 51-900-1003-SKY
